# SDR 08FDEA02334

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 6 FOUND WITH CRACK INDICATIONS AT HOLES NR A , NR B , NR C AND NR D (THIRD LAYER).  MAIN CARGO DOOR LOWER JAMB, CRACKED NR 6 SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01, VOL.II. NEW FITTING FABRICATED AS PER EA 1-5300-122494,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
